# SDR SWIA201743723

- Difficulty date: August 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 38,163 hours, 32,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN HAS A SMALL DENT AT BS 265 BETWEEN STRINGERS 24R AND 25R.  REPAIRED SKIN IAW REO.
